# SDR SWAA118099

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 51,460 hours, 41,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65691765
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTINGS AND HARDWARE WORN.  REMOVED AND REPLACED FITTINGS AND HARDWARE IAW MT.
